Recently Viewed

Benylin Day And Night Caps 16S

Benylin Day And Night Caps 16S
  Zoom
Our Price:  £4.27(£5.12 Inc. VAT)
+

Brand:  Benylin


Paracetamol, Phenylephrine and Caffeine.

24 Hour Relief.

Fever, Headache, Aches & Pains, Sore Throat, Blocked Nose.

Benylin Cold & Flu Day & Night Max Strength Capsules help relieve the symptoms of cold and flu including: aches and pains, headache, blocked nose, sore throat, fever.

The Day capsules can also relieve tiredness and drowsiness.

Information

Ingredients:

Each Day Capsule contains: Paracetamol 500 mg, Caffeine 25 mg & Phenylephrine Hydrochloride 6.1 mg, Each Night Capsule contains: Paracetamol 500 mg & Phenylephrine Hydrochloride 6.1 mg

Allergy Information:

  • Contains Paracetamol

Storage:

  • Keep all medicines out of the reach and sight of children.
  • Do not store above 25°C.

Preparation and Usage:

Dose: For oral use only.
Swallow whole with water, do not chew.
Adults and children 12 years and over: 2 red/yellow Day capsules every 4 - 6 hours during the daytime, as required, followed by 2 dark blue/light blue Night capsules at bedtime.
Leave at least 4 hours between doses.
Do not take more than 8 capsules in 24 hours.
Do not give to children under 12 years of age.

Warning: Do not exceed the stated dose.

Note: Does not contain a sleep aid.
Please read the enclosed leaflet carefully before use.
Do not use the capsules after the date shown on the pack.

Contains Paracetamol.
Do not take with any other paracetamol-containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.

If symptoms persist consult your doctor or pharmacist.

Name and Address:

MA holder:
Wrafton Laboratories Limited,
Braunton,
Devon,
EX33 2DL,
UK.

Return To:

McNeil Products Ltd.,
Maidenhead,
Berkshire,
SL6 3UG,
UK.

Distributor Address:

McNeil Products Ltd.,
Maidenhead,
Berkshire,
SL6 3UG,
UK.

Lower Age Limit:

Advisory Years : 12

Net Contents:

16 x Capsules

Be the first to Write a Review for this item!